Alert archive / Oklahoma / Flash Flood Warnings in 2025
Flash Flood Warning 104, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Oct 28, 2025, 6:27 AM CDT for Haskell County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 28, 2025, 6:27 AM CDT (11:27 UTC)
- Expired
- Oct 28, 2025, 9:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
County Haskell County, OK
The radar
The Western Arkansas radar (KSRX), 71 km from the middle of the area, began a volume at 11:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 11.5 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 692 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 353 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
977
WGUS54 KTSA 281127
FFWTSA
OKC061-281430-
/O.NEW.KTSA.FF.W.0104.251028T1127Z-251028T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
627 AM CDT Tue Oct 28 2025
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
Central Haskell County in southeastern Oklahoma...
* Until 930 AM CDT.
* At 627 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. Additional rainfall amounts of 0.5 to 1 inch are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Stigler... Keota...
Mccurtain... Whitefield...
Mc Curtain... Enterprise...
Kanima...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3529 9535 3530 9530 3527 9526 3526 9524
3528 9521 3530 9520 3530 9517 3533 9518
3534 9513 3531 9481 3520 9489 3520 9493
3515 9493 3511 9495 3520 9543
FLASH FLOOD...RADAR INDICATED
$$1 follow-up statement
944
WGUS74 KTSA 281426
FFSTSA
Flash Flood Statement
National Weather Service Tulsa OK
926 AM CDT Tue Oct 28 2025
OKC061-281436-
/O.EXP.KTSA.FF.W.0104.000000T0000Z-251028T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Haskell OK-
926 AM CDT Tue Oct 28 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 930 AM CDT THIS MORNING FOR
CENTRAL HASKELL COUNTY...
Heavy rain has ended and flood waters have receded. Therefore, flash
flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
&&
LAT...LON 3529 9535 3530 9530 3527 9526 3526 9524
3528 9521 3530 9520 3530 9517 3533 9518
3534 9513 3531 9481 3520 9489 3520 9493
3515 9493 3511 9495 3520 9543
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Oct 28, 6:25 AM CDT, 2 minutes earlier. Its key messages:
- Updated at 621 AM CDT Tue Oct 28 2025
- The next storm system and associated cold front arrive late Monday night into Tuesday, bringing rain and thunder chances to the area.
- Strong winds follow the cold front Tuesday afternoon and Wednesday, with gusts near or above advisory criteria (40 mph).
- Mainly below average temperatures forecast through the period, with Wednesday being the coldest day of the week. Medium potential for frost by late week for portions of the forecast area.
Area forecast discussion, Oct 28, 6:25 AM CDT, 2 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 625 AM CDT Tue Oct 28 2025 ...New AVIATION... .KEY MESSAGES... Updated at 621 AM CDT Tue Oct 28 2025 - The next storm system and associated cold front arrive late Monday night into Tuesday, bringing rain and thunder chances to the area. - Strong winds follow the cold front Tuesday afternoon and Wednesday, with gusts near or above advisory criteria (40 mph). - Mainly below average temperatures forecast through the period, with Wednesday being the coldest day of the week. Medium potential for frost by late week for portions of the forecast area. && .SHORT TERM... (Through Tuesday) Issued at 1226 AM CDT Tue Oct 28 2025 A developing surface low over northern Texas late Monday night/early Saturday morning is expected to push eastward aiding in low level moisture advection back into southeast Oklahoma and west central Arkansas. Within this return flow, a warm front is progged to also lift into the southern half of the forecast area and interact with an increasing 30-40KT low level jet over an expanding area of warm advection. The combination of these features along with frontogenetic forcing will help to develop shower and thunderstorm chances across southeast Oklahoma into west central Arkansas late Monday night into Tuesday morning. The greater thunder potential is expected to be along the frontal boundary, where deep layer shear values of 45-50KT could create a limited potential for a couple strong storms with hail being the main threat. To the north of the boundary, across northeast Oklahoma and far northwest Arkansas, increasing moisture advection and warm advection will allow for patchy areas of drizzle/fog late Monday night into Tuesday morning. At the same time, these conditions ahead of an approaching cold front currently stretched from eastern Colorado to Central Nebraska and eastern South Dakota will create increasing rain chances from west to east into Tuesday morning for the CWA. Through Tuesday morning, the showers and thunderstorms across southeast Oklahoma and western Arkansas are forecast to get a push east/southeast as the cold front enters northeast Oklahoma and the surface low moves into southwest Arkansas. Much of the thunderstorm activity should be exiting by late morning/early afternoon with the front oriented generally north to south from Nowata co to Pittsburg co around 18z Tuesday. As the cold front advances east/southeast across the CWA, the increasing rain chances spread eastward over the CWA with greater rain chances over far eastern Oklahoma and western Arkansas by early afternoon. An isolated thunder potential exists along the cold front, though the greater instability should reside with the warm front and exit to the east late morning/early afternoon. Rain chances should begin to taper off from west to east Tuesday afternoon as the majority of the precip exits northwest Arkansas to the east Tuesday evening with the departing cold front. Behind the cold front, gusty north/northwesterly winds of 25 to near 40 mph are anticipated to spread into the CWA Tuesday. A few light showers may linger slightly behind the boundary, which combined with the gusty winds will help to keep temperatures in check Tuesday afternoon. High temperatures in the upper 50s to mid 60s are forecast from north to south. && .LONG TERM... (Tuesday night through Monday) Issued at 1226 AM CDT Tue Oct 28 2025 The cold front Tuesday is being pushed by a developing low pressure system currently diving southeast out of the Rocky Mountains through the Plains. This wave is progged to reach the CWA Tuesday mid/late evening as it continues to strengthen and dig southeast. Moisture wrapping around the developing closed low and interacting with an increasing area of warm advection will continue rain chances Tuesday night into Wednesday. The greater rain potential is forecast over northeast Oklahoma and western Arkansas into Wednesday afternoon before starting to taper off with the exiting low pressure system. One thing to note, is with the warm advection Wednesday, patchy areas of drizzle may linger behind the rain chances Wednesday afternoon before the backside of the low exits Wednesday evening. The main impact with this strengthening low moving through the region will be increasing northerly winds into the CWA. A low level jet of 55-70KT into the region could translate into surface wind gusts of 30 to 45 mph across eastern Oklahoma and northwest Arkansas starting Tuesday night and continuing into Wednesday afternoon before starting to weaken. A limiting factor to the strong winds will be the amount of associated cloud cover, which could impact how much of the strong winds aloft can mix down to the surface. Either way, there remains a moderate potential for wind advisory gusts over the CWA. Rain/drizzle chances, gusty to strong northerly winds, and cloud cover will create a raw day Wednesday as temperatures struggle into the low 50s for much of the CWA. These wind gusts could create wind chill values in the 40s. Winds should weaken mid/late afternoon and subside overnight Wednesday night. Once the wave exits, cloud cover should begin to scatter out which will aid in low temps Wednesday night/Thursday morning in the 30s to lower 40s. There is some potential for patchy areas of frost over northeast Oklahoma and far northwest Arkansas, though winds look to remain up just enough to limit the amount of coverage. The greater potential looks to be Thursday night into Friday morning with light winds and low temperatures in the 30s for most of the CWA. Warmer conditions return Friday with highs back in the 60s as southerly winds spread back over the region. This return flow looks to be quickly interrupted Saturday with another weak cold front dropping through the region. At this time moisture looks to be quite limited for the boundary to work with, and for now will keep the passage dry. Temperatures do not look to be impacted too much as southerly wind quickly return Sunday with highs in the 60s Saturday and 60s to potentially low 70s Sunday and Monday. && .AVIATION... (12Z TAFS) Issued at 621 AM CDT Tue Oct 28 2025 Ongoing corridor of showers and storms through east central OK into west central AR will persist while gradually spreading east through the morning. Further expansion in coverage of showers and isolate storms is likely from late morning through afternoon in advance of approaching strong cold front. MVFR to IFR ceilings will be common with periodic LIFR conditions ahead of the frontal passage. Gusty winds and a gradual rise in ceilings is likely post frontal though MVFR ceilings will likely prevail for most sites through the forecast period. Strong winds persist and possibly increase further during the overnight hours. && .PRELIMINARY POINT TEMPS/POPS... TUL 62 46 53 41 / 80 30 30 0 FSM 61 46 54 42 / 90 50 50 10 MLC 64 45 54 40 / 60 10 20 0 BVO 59 43 52 37 / 80 30 30 0 FYV 59 41 52 36 / 90 80 70 10 BYV 57 42 52 38 / 90 80 80 10 MKO 61 44 53 40 / 90 30 30 0 MIO 58 43 52 38 / 90 80 60 0 F10 63 43 54 39 / 80 20 20 0 HHW 67 46 56 42 / 80 10 10 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...20 LONG TERM....20 AVIATION...07
Hazardous weather outlook, Oct 28, 5:40 AM CDT, 47 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 540 AM CDT Tue Oct 28 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-291015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 540 AM CDT Tue Oct 28 2025 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. HEAVY RAIN. RISK...Limited. AREA...Southeast Oklahoma and West Central Arkansas. ONSET...Ongoing. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...Elevated. AREA...Southeast Oklahoma and West Central Arkansas. ONSET...Ongoing. SIGNIFICANT WINDS. RISK...Limited. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Afternoon. DISCUSSION... Numerous showers and thunderstorms will continue this morning near and a little south of I-40 in southeast Oklahoma and west central Arkansas. Most of these storms will remain below severe limits, however one or two instances of hail near quarter size are possible through the morning along with locally heavy rainfall amounts. By afternoon, a strong cold front will sweep through the area with thunderstorms moving off to the east. Gusty northwest winds are expected behind the front this afternoon through tonight, with some gusts near 40 mph possible. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Spotter Activation Not Expected. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. WEDNESDAY...High Wind Potential. THURSDAY THROUGH MONDAY...No Hazards. EXTENDED DISCUSSION... Gusty winds continue into the day on Wednesday with gusts near 40 mph possible, with light rain/drizzle through the day Wednesday across northeast Oklahoma and northwest Arkansas. Areas of frost will be possible for the latter half of the week, especially Friday morning across much of the area as lows dip into the 30s for most locations. weather.gov/tulsa contains additional information.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 28, 5:33 AM CDT | Areal Flood Advisory | TSA | Haskell, LeFlore, McIntosh, Muskogee | 3 hr |
| Oct 28, 11:44 AM CDT | Wind Advisory | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 28 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.